Skip to Main content Skip to Navigation
Journal articles

Stability of differential susceptibility and infectivity epidemic models.

Abstract : We introduce classes of differential susceptibility and infectivity epidemic models. These models address the problem of flows between the different susceptible, infectious and infected compartments and differential death rates as well. We prove the global stability of the disease free equilibrium when the basic reproduction ratio [Formula: see text] and the existence and uniqueness of an endemic equilibrium when [Formula: see text] . We also prove the global asymptotic stability of the endemic equilibrium for a differential susceptibility and staged progression infectivity model, when [Formula: see text] . Our results encompass and generalize those of Hyman and Li (J Math Biol 50:626-644, 2005; Math Biosci Eng 3:89-100, 2006).
Complete list of metadata

Cited literature [39 references]  Display  Hide  Download

https://hal.inria.fr/inria-00544315
Contributor : Abderrahman Iggidr <>
Submitted on : Thursday, December 23, 2010 - 6:00:52 PM
Last modification on : Tuesday, March 2, 2021 - 5:12:05 PM
Long-term archiving on: : Monday, November 5, 2012 - 2:47:00 PM

Files

JMB540R2.pdf
Files produced by the author(s)

Identifiers

Citation

B. Bonzi, A. A. Fall, Abderrahman Iggidr, Gauthier Sallet. Stability of differential susceptibility and infectivity epidemic models.. Journal of Mathematical Biology, Springer Verlag (Germany), 2011, 62 (1), pp.39-64. ⟨10.1007/s00285-010-0327-y⟩. ⟨inria-00544315⟩

Share

Metrics

Record views

746

Files downloads

1174